# SDR UPS98228033

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SUSPECT CORROSION BETWEEN SKIN AND INTERNAL STRUCTURE BS 310 BETWEEN STR 9L AND S8L.  REPAIR CARRIED OUT IAW SRS EO 98-30-003 AND 98-30-003 REVISION 1, REFERENCE UPS ENGINEERING FILE NUMBER 5330-2084.
